# SDR C77A2020011400046

- Difficulty date: December 9, 2019
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N204NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 170000477
- Aircraft time: 13,409 hours, 8,429 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17086125001
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIRS OF CORROSION DAMAGE IN THE AFT CABIN FLOOR STRUCTURE BY REPLACEMENT OF THE FOLLOWING: P/N 170-65927-007 LH SHEAR PANEL, P/N 170-65928-001 CENTER SHEAR PANEL, P/N 170-91919-001 RH SHEAR PANEL, P/N 170-60259-001 FR90 GUSSET, P/N 170-86125-001 FR89 SPLICE, P/N 170-92908-001 RH PANEL SUPPORT AND P/N 170-66796-001 LH PANEL SUPPORT . REPLACEMENT OF PARTS IS ACCOMPLISHED IN ACCORDANCE WITH EMBRAER DRAWINGS LISTED IN TABLE 2 AND SRM CHAPTER 51 PRINCIPLES. SUPPLEMENTAL FOLLOW UP INSPECTIONS WILL NOT BE REQUIRED FOR DIRECT REPLACEMENT OF THE FLOOR STRUCTURE. COMPASS ENGINEERING HAS CLASSIFIED THIS A MINOR REPAIR.
